MathSciNet Relay Station
MathSciNet bibliographic data
MR729738 (86b:11052) 11J91 (11H06)
Loxton, J. H.; van der Poorten, A. J. Multiplicative dependence in number fields. Acta Arith. 42 (1983), no. 3, 291–302.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement